How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 2970
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I have been prescribed metronidazole 400mg/3 times a day and

This answer was rated:

Good afternoon,I have been prescribed metronidazole 400mg/3 times a day and 2*phenoxymethylpenicillin 250mg/4 times a day for tonsillitis. After 2 days of taking the treatment, my tonsils are better but I feel dizzy and weak and I have headache. I have never taken so many antibiotics together. Is there anything I can to to minimise the side effects? Many thanks, loredana

Hello Loredena! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

To minimize these symptoms you should keep ypurself well hydrated and you can take Paracetamol for headache

These symptoms will go away after finishing the antibiotics

If dizziness is very bothering you can take some anti-histamine like Loratadine as well

I sincerely ***** ***** I have helped you,and that I have earned my 5-stars rating today.

Please remember to rate my service by selecting 5-stars at the top of the screen(rating me now does not close your question)

We can continue further till you are satisfied and you simply use the reply box to let me know

Thank you and regards

Please do let me know if you have any other question

If done please leave a 5-stars feedback rating

Regards

DR. EHTISHAM and other Medical Specialists are ready to help you